# SDR AALA20111109TUL04

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RE-ENFORCING ANGLES FROM FORWARD SIDE OF LATERAL I BEAM/FLOOR SUPPORT TO FACILITATE CORROSION REMOVAL, STATION 1680, WATERLINES 206 TO 207.8.  REINFORCED LATERAL I BEAM/FLOOR SUPPORT BY INSTALLING NEW REINFORCING ANGLES ON THE FORWARD SIDE OF I BEAM PER SRM 53-00-51-2, REPAIR 2.
